New York Journal of Mathematics
Volume 20 (2014) 441-446


Wolfgang Globke

A supplement to the classification of flat homogeneous spaces of signature (m,2)

view    print

Published: April 21, 2014
Keywords: Pseudo-Riemannian homogeneous spaces, holonomy groups, incomplete manifolds, affine homogeneous domains
Subject: Primary: 53C30 Secondary: 57S30, 53C29

Duncan and Ihrig (1993) gave a classification of the flat homogeneous spaces of metric signature (m,2), provided that a certain condition on the development image of these spaces holds. In this note we show that this condition can be dropped, so that Duncan and Ihrig's classification is in fact the full classification for signature (m,2).

Author information

School of Mathematical Sciences, The University of Adelaide, SA 5005, Australia